# SDR HEEA954701

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: 214175133101
- Condition: Defective
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTACTS BURNED.  RECEIVED INSTALLED ON N5748M, S/N 28102 ON 12-26-94.
